# SDR AALA201904119015

- Difficulty date: March 30, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 57,982 hours, 27,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023213
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON EXTERIOR FUSELAGE SKIN AT THE LAV EXHAUST VENT AREA BETWEEN FR 69 AND FR 70 AT S32R. REPAIRED FUSELAGE SKIN PER EA 292417.
